/    /  Prof. dr. Senada Kalabušić
Prof. dr. Senada Kalabušić

IME I PREZIME:  Senada Kalabušić
AKADEMSKO ZVANJE:  Redovna profesorica
BROJ TELEFONA:  ++ 387 33 279 958
BROJ KABINETA:  439
E-MAIL:  senadak@pmf.unsa.ba
KONSULTACIJE:  ponedjeljak:11:00-12:00, utorak i srijeda 11:00-12:30

Obrazovanje

  • 2003                doktor matematičkih nauka, Univerzitet u Sarajevu
  • 2000                magistar matematičkih nauka, Univerzitet u Sarajevu
  • 1996                diplomirani matematičar, Univerzitet u Sarajevu

Akademsko iskustvo

  • 2011.- do danas redovna profesorica na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 2007.-  2011.   vanredna profesorica na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 2004. – 2007.   docent na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 2000.- 2003 .  viši asistent na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 1997.- 2000.   asistent na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu

Naučni radovi

    1. S. Kalabušić, M.R.S. Kulenović, Asymptic Behavior of Certain Third Order Rational Difference Equation, Radovi Matematički 11 (2002) 70-101.
    2. S. Kalabušić, M.R.S. Kulenović, Carol B. Overdeep, On the Asymptotic of the Rational Difference Equation of Third Order, J.Concrete Appl. Math. 1(2003) 149-162.
    3. S. Kalabušić , M.R.S. Kulenović, On the Recursive Sequence x_{n+1}=\frac{\gamma x_{n-1}+\delta x_{n-2}}{C x_{n-1}+D x_{n-2}}, , J. Differ. Equations Appl. 9 (2003) 701-720.
    4. S.Kalabušić, F. Vajzović, Exponential Formula for One-time Integrated Semigroup , Novi Sad J. Math. Vol.33 No.2, 2003.
    5. S. Kalabušić, M.R.S. Kulenović, Rate of Convergence of Solutions of Rational Difference Equations of Second Order ,Advenced in Difference Equations 2004:2(2004) 121-139.
    6. S. Kalabušić, M.R.S. Kulenović, Carol B. Overdeep, On the Dynamics of Equation x_{n+1}=\frac{\gamma x_{n-i}+\delta x_{n-k}}{C x_{n-i}+D x_{n-i}}, J. Differ. Equations Appl. 10 (2004) 915-928.
    7. S. Kalabušić, M.Nurkanović, On the Dynamics of With a Periodic Coefficient, Communication on Applied Nonlinear Analysis, Vol.13(2006), Number 2, 37-57.
    8. C.H. Gibbons, S. Kalabušić, C.B. Overdeep, The dichotomy character of Proceedings of the International conference on Difference Equations, Munich 2005, pp 480-496, 2007.
    9. Dž. Burgić, S. Kalabušić, M.R.S. Kulenović, Non-hyperbolic Dynamics for Competitive Systems in the Plane and Global Period-doubling Bifurcations, Advn. Dynamical Syst. And Appl. 3 (2008).
    10. Burgić, Dž.; Kalabušić, S.; Kulenović, M. R. S. Period-two trichotomies of a difference equation of order higher than two. Sarajevo J. Math. 4(16) (2008), no. 1, 73–90.
    11. Burgić, Dž.; Kalabušić, S.; Kulenović, M. R. S. Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces. Fixed Point Theory Appl. 2009, Art. ID 762478
    12. A. Brett, Kalabušić, S.; Kulenović, M. R. S. Global Attractivity Results in Partially Ordered Complete Metric Spaces, Nonlinear Studies, Vol. 18. No 2, pp 141-154.
    13. S. Kalabušić, M.R.S. Kulenović, Dynamics of Certain Anti-competitive Systems of Rational Difference Equations in the Plane, Journal of Difference Equations and Applications, 2011, DOI: 10.1080/10236191003730506.
    14. S. Kalabušić, M.R.S. Kulenović, E. Pilav, Global Dynamics of a Competitive System of Rational Difference Equations in the Plane, Advances in Difference Equations Vol. 2009, Article ID 132802, 30 pages, doi: 10 1155/2009/132802
    15. S. Kalabušić, M.R.S. Kulenović, and E. Pilav, Dynamics of a Two-dimensional System of Rational Difference Equations of Leslie-Gower type, Advances in Difference Equations, Volume 2011 (2011), 2011:29 doi:10.1186/1687-1847-2011-29 .
    16. S. Kalabušić, M.R.S. Kulenović, and E. Pilav, Multiple Attractors for a Competitive System of Rational Difference Equations in the Plane, Abstract and Applied Analysis, Volume 2011 (2011).
    17. C.H Gibbons, S.Kalabušić and C.B. Overdeep, More results on the trichotomy character of a second-order rational difference equation with period-two coefficients, Journal of Difference equations and applications, DOI:10.1080/10236198.2012.704916, July 2012.
    18. S. Kalabušić, M.R.S. Kulenović, and E. Pilav, Global Dynamics of an Anti-Competitive System of Rational Difference Equations in the Plane, Journal of Difference equations and applications 2013.
    19. S. Kalabušić, M. R. S. Kulenović, and E. Pilav, Global Dynamics of Anti- Competitive Systems in the Plane, Dynamics of Continuous, Discrete and Impulsive Systems, 2013.
    20. S. Kalabušić, M.R.S. Kulenović and M.Mehuljic, Global Period-doubling Bifurcation of Quadratic Fractional Second Order Difference Equation, Discrete Dyn. Nat. Soc., (2014) Volume 2014.
    21. Kalabušić, S.; Kulenović, M. R. S.; Pilav, E., Basins of Attraction of Certain Linear Fractional System of Difference Equations in the Plane, International Journal of Difference Equations, 2014 (u stampi).
    22. S.Kalabušić, M.R.S.Kulenović and M.Mehuljić, Global Dynamics and Bifurcations of Two quadratic Fractional Difference Equations, J.Comp.Anal.Appl., 20(2016),12p.
    23. J. Bektešević, V.Hadžiabdić, S. Kalabušić and M. Mehuljić, Global Asymptotic Behavior of Some Quadratic Rational Second Order Difference Equations, International Journal of Difference Equations, ISSN 0973-6069, pp.1-16 (accepted for publication) , 2017
    24. Senada Kalabušić, Mehmed Nurkanović and Zehra Nurkanović, Global Dynamics of Certain Mix-monotone Difference Equations, Mathematics, Special Issue ”Advances in Differential and Difference Equations with Applications” 2018 (accepted for publication)
    25. S. Kalabušić, N.Mujić and E. Pilav, The Invariant Curve in a Planar System of Difference Equations, Advances in Dynamical Systems and Applications, 2018 (prihvaćen za objavljivanje)
    26. Emin Bešo. Naida Mujić, Senada Kalabušić and Esmir Pilav, Basin of attraction of the fixed point and period-two solutions of a certain anti-competitive map, Journal of Computational Analysis and Applications, 28(1):24-34, 2020.
    27. E. Bešo, S. Kalabušić, N. Mujić and E. Pilav, “Neimark-Sacker bifurcation and stability of a certain class of a host-parasitoid models with a host refuge effect”,  International Journal of Bifurcation and Chaos, 29(12), 2019, DOI: 10.1142/S0218127419501694 .
    28. S. Kalabušić, E. Bešo, N. Mujić and E. Pilav, Stability analysis of a certain class of difference equations by using KAM theory. Adv Differ Equ 2019, 209 (2019) doi:10.1186/s13662-019-2148-7
    29. E. Bešo, S. Kalabušić, N. Mujić and E. Pilav, Stability of a certain class of a host-parasitoid models with a spatial refuge effect, Journal of Biological Dynamics, (2020), 14:1, 1-31, DOI: 10.1080/17513758.2019.1692916
    30. E. Bešo, S. Kalabušić, N. Mujić and E. Pilav, Boundedness of solutions and stability of certain second-order difference equation with quadratic term  Advances in Difference Equations, 2020, 19 (2020). https://doi.org/10.1186/s13662-019-2490-9.
    31. S. Kalabušić, Dž. Drino and E. Pilav, Global behavior and bifurcation in a class of host-parasitoid models with a constant host refuge, Qualitative Theory of Dynamical Systems, 19, Article number: 66 (2020).
    32. S. Kalabušić, Dž. Drino and E. Pilav, Period-doubling and Neimark-Sacker bifurcations of a Beddington host-parasitoid model with a host refuge effect, International Journal of Bifurcation and Chaos,
    33. J. Bektešević, V. Hadžiabdić, M. Mehuljić, S. Kalabušić and E. Pilav, Dynamics of a class of host-parasitoid models with external stocking upon parasitoids, Adv Differ Equ 2021, 31 (2021). https://doi.org/10.1186/s13662-020-03193-9
    34. S Kalabušić, M.R.S. Kulenović, M.Mehuljić, Global Dynamics of Monotone Second Order Difference Equation, Journal of Computational Analysis and Applications, 2021 (accepted)
    35. S. Kalabušić and E. Pilav, Stability of the May's host-parasitoid model with variable stocking upon parasitoids, International Journal of Biomathematics, 2021, (accepted)
    36. S. Kalabušić and E. Pilav, Bifurcations, permanence and local behavior of the plant-herbivore model with logistic growth of plant biomass, Qualitative Theory of Dynamical Systems, 2022 (accepted)
    37. Kalabušić, S., Pilav, E. Global behavior of a class of discrete epidemiological SI models with constant recruitment of susceptibles. Journal of Difference Equations and Applications, (2022) (to appear)
    38. Kalabušić, S., Pilav, E.The behavior of a class host-parasitoid models with host refuge and strong Allee effect upon the host population, Journal of Biological Systems, (2023), (to appear)
    39. Kalabušić S., Drino, Dž., Pilav, E. Bifurcation and stability of a Ricker host-parasitoid model with a host constant refuge and general escape function, Advances in Discrete Dynamical Systems, Difference Equations, and Applications, Springer Proceedings in Mathematics & Statistics series. (2023)
    40. Kalabušić, S., Pilav, E.,The behavior of a host-parasitoid model with host logistic growth and proportional refuge, International Journal of Biomathematics, (2023), (to appear)
    41. E. Bešo, S. Kalabušić and E. Pilav,  Dynamics of a plant-herbivore system with Ricker plant growth and the strong Allee effects on plant populatio, Discrete and Continuous Dynamical Systems Series B (DCDS-B), AIMS, 2023, https://doi:10.3934/dcdsb.2023108
    42. E. Bešo, A. Bilgin, S. Kalabušić and E. Pilav,  Dynamics of a plant-herbivore model subject to allee effects with logistic growth of plant biomass, International Journal of Bifurcation and Chaos, (2023), (to appear)
    43. E. Bešo, S. Kalabušić and E. Pilav, Dynamics of the discrete-time Rosenzweig-MacArthur predator-prey system in the closed positively invariant set, Computational and Applied Mathematics, (2023), (to appear)
    44. E. Bešo, S. Kalabušić and E. Pilav, Food-limited plant–herbivore model: Bifurcations, persistence, and stability, Mathematical Biosciences, Volume 370, 2024, 109157, ISSN 0025-5564, https://doi.org/10.1016/j.mbs.2024.109157. (https://www.sciencedirect.com/science/article/pii/S0025556424000178)
    45. E. Bešo, Dž. Drino, S. Kalabušić, D. Kovačević and E. Pilav, Stability and bifurcations of a host-parasitoid model with general host escape function and general stocking upon parasitoids, International Journal of Biomathematics, 2024. (prihvaćen za objavljivanje)
    46. E. Bešo, S. Kalabušić, A. Linero-Bas, D. Nieves-Roldan and E. Pilav, A generalized Beddington host-parasitoid model with an arbitrary parasitism escape function, International Journal of Bifurcation and Chaos, 2024. (prihvaćen za objavljivanje)